# SDR A6WA2013031904837

- Difficulty date: February 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SKIN ON RIGHT I/B FLAP VANE CHAFED & FOUND TO BE OUT OF ALLOWABLE LIMITS AT FLA STA 60.005.  REMOVE & REPLACE L/E SKIN ON RIGHT I/B FLAP VANE IAW SRM 51-40-11 & SRM 51-42-13.
